Sale!

APH CETIRINE 10MG TAB30

Original price was: $8.00.Current price is: $7.95.

APH Cetirizine Hayfever & Allergy Tablets 30.

ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

Ingredients: Cetirizine hydrochoride 10 mg

Directions:

Adults and children over 12 years: 1 tablet daily with or without food.
Children 6 to 12 years: Half a tablet twice daily with or without food.
Children under the age of 6 years: Do not use this medicine.

Warnings: You should seek medical advice in relation to medicines and use only as directed by a healthcare professional. Always read the label. If symptoms persist see your healthcare professional. As with other antihistamines, patients should be advised to seek medical advice about the possibility that their urticaria is associated with ingestion of certain foods.

Compare
Category:

APH Cetirizine Hayfever & Allergy Tablets 30.

ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

Ingredients: Cetirizine hydrochoride 10 mg

Directions:

Adults and children over 12 years: 1 tablet daily with or without food.
Children 6 to 12 years: Half a tablet twice daily with or without food.
Children under the age of 6 years: Do not use this medicine.

Warnings: You should seek medical advice in relation to medicines and use only as directed by a healthcare professional. Always read the label. If symptoms persist see your healthcare professional. As with other antihistamines, patients should be advised to seek medical advice about the possibility that their urticaria is associated with ingestion of certain foods.

Weight 30 g

Reviews

There are no reviews yet.

Be the first to review “APH CETIRINE 10MG TAB30”

Your email address will not be published. Required fields are marked *